# SDR ASAA2024101453185

- Difficulty date: October 14, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N803AK
- Make and model: Boeing 737-8
- Aircraft serial: 67803
- Aircraft time: 1,091 hours, 387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LH FWD OVERWING EXTERIOR EMERGENCY LIGHT INOP WHILE PERFORMING TC 33-010-00. GROUNDED - YES. RELAMPED REF AMM 33-51-04. OPS NML. LENS ASSY HAS DAMAGED SCREW, REQ'S REPLACEMENT. INSTALLED SERVICEABLE SCREW REF AMM 33-51-04.
